# SDR JIKA20191205302

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N718AF
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 33,706 hours, 41,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 6839
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

ON APPROACH INTO ALB THERE WAS NO GEAR DOWN INDICATION. PILOT CYCLED THE GEAR AGAIN, BUT IT DID NOT HELP. PILOT MANUALLY EXTENDED THE GEAR AND DECLARED AN EMERGENCY. PILOT GOT VISUAL CONFIRMATION OF THE GEAR DOWN FROM ANOTHER PILOT ON THE GROUND AND THE TOWER. PILOT LANDED WITHOUT FURTHER INCIDENT.
AIRCRAFT WAS INSPECTED AND RELEASED FOR REPOSITION TO PBG, VENDOR TROUBLESHOT AND FOUND NLG INDICATION LAMPS INOPERATIVE.  REMOVED AND REPLACED NLG INDICATION LAMPS, GEAR RETRACTION AND EXTENSION OPERATIONAL CHECK GOOD IAW MM 32-30-00.
